# SDR F3LA2022063000064

- Difficulty date: June 6, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N710FR
- Make and model: Airbus A321-211
- Aircraft serial: 07179
- Aircraft time: 18,867 hours, 7,894 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 100
- Part time: 18,867 hours, 7,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R# 12509.0391 R/H LATERAL SHEAR PLATE AT STA. 69 TO STA. 70 HAS 2 E.A SPOTS AO CORROCION
CORRECTIVE ACTION: REMOVED AND REPLACED R/H LATERAL SHEAR PLATE AT STA69 - STA70 IAW SRM 51-72-11-911-001
